Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had paraguard put in back. Have irregular period. Had copper IUD. Explain

I had paraguard put in back in October of 2012. My periods have been irregular - I ll have my monthly period for a week, sometimes longer, and then a week later, spot for a week or so. And the odor is atrocious! I use feminine wipes everyday (sometimes more than once a day) and use a feminine deodorant spray, but the odor remains. How long does this typically go on and is it normal? I had a copper IUD that was in for 10 years (removed in 2011). I remember an odor at first, but I don t remember it hanging around this long or having the spotting that I m having now. I m 45 years old.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank you for the query.
I have read you query and from that I understood that you must have std screening done and also you need to be ruled out with pelvic inflammatory disease.I advice you a scan abdomen.Disease to be ruled out in early stages to avoid its complications visit your gynecologist and they will help you with this.Thank you.
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor